# SDR SWAA2022020703179

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 55,270 hours, 23,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIXED TRAILING EDGE UPPER PANEL ABOVE #2 PYLON AFT FAIRING HAS CRACKED VERTICAL SEAL RETAINER / R/R RETAINER IAW SRM 51-40-02.
